# SDR AALA20120319003

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 4,202 hours, 1,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT WING EMERGENCY EXIT EXTERIOR LIGHT INOPERATIVE.  REPLACED LAMP FOR FORWARD RIGHT WING EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
